Progynova - Side Effects?: Hi everyone... - Fertility Network UK

Fertility Network UK
25,576 members37,391 posts

Progynova - Side Effects?

nm86
nm86

Hi everyone,

I am getting ready for a frozen transfer and I feel dreadful!! I am taking Progynova three times a day and just feeling exhausted and this morning I've woken up with a banging migraine. Just wondering if anyone else has had side effects taking Progynova? Wasn't expecting to feel as bad with an FET as I did with a fresh transfer!!

Thanks xx

13 Replies
oldestnewest

Hi lovely, I started taking progynova 3 times daily on Tuesday along with cyclogest twice a day (fresh cycle, heading for transfer on Saturday). I feel like crap! By lunchtime yesterday I looked like I was at death's door and had to have a lie down 🤒 Felt better a couple of hours later but pretty wiped out still this morning. I'm hoping my body will adjust soon - how long have you been taking it?

nm86
nm86 in reply to KW83

It's just the worst isn't it! I've just come home from work and lying on the sofa resting! This is day 10 of taking it - the first week was ok for me but it's all starting to kick in now I think xx

KW83
KW83 in reply to nm86

You poor thing. I was hoping you were going to say you'd only been on it for a day or two and I'd have some hope it would get better - sounds like that might be a vain hope! Take it easy, when are you due for transfer?

nm86
nm86 in reply to KW83

Well I've only started to feel horrible the last few days. I was taking Cetrotide for the first 7 days and now that I've stopped those injections, the side effects from the progynova seem to be really kicking in. I'm going in for a scan on Monday to see how my lining's looking and then I'll have an idea of transfer date from there! Wishing you all the best for Saturday xx

KW83
KW83 in reply to nm86

Thank you. Just had an update from the Embriologist that we have 4 looking really good on day 3, and another 3 that are only a little behind, so transfer is booked and am starting to let myself hope it might actually happen 😉 Good luck for you for Monday and I hope you feel better really soon x

Oh gosh I really feel for you! Im one of the lucky ones where it didnt affect me too much....Im on 5 per day. Once you add the progesterone in it should help but meantime make sure you're drinking plenty and if you need to you can take paracetamol, codine, or the forehead stuff for headaches....no anti-inflammatories such as nurofen or ibuprofen. I usually find that lying in a warm bath with my head under that water helps to ease my headaches when I was suffering in fresh cycles. Good luck, hope it settles soon.xx

nm86
nm86 in reply to Cinderella5

Thank you xxx

Progynova is horrible but your body does adjust. The first couple of weeks are the worst but then I found you get used to it and the side effects become less severe xx

nm86
nm86 in reply to HollieW

Thank you - fingers crossed xx

I had terrible side affects, I was having nightmares every night, my mood was so low and I was constantly tired with headaches. Unfortunately for me I have to go through it all again only this time they are doubling my dose to 6 a day as my body wasn’t ready in time last round!! Dreading it 😫Good luck for transfer!! Xx

nm86
nm86 in reply to vickyg1988

Oh goodness you poor thing! It's just so brutal and exhausting! Wishing you the best of luck xxx

Fingers crossed 🤞🏻 x x

Just wanted to say good luck x

You may also like...